# SDR FDEA202108192041

- Difficulty date: August 19, 2021
- Submitted: August 19, 2021
- Operation: Air carrier
- Aircraft: N279FE
- Make and model: Boeing 767323
- Aircraft serial: 66252
- Aircraft time: 22 hours, 11 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Part number: 734284F
- Part serial: AABA007294
- Condition: Failed
- Location: Rt Generator
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

ON DEPARTURE PASSING ABOUT 2,000,  THE RT GENERATOR TRIPPED OFF LINE. TRIED TO RESET IAW QRH WITH NO JOY.  GENERATOR STAYED OFF LINE & THE  RIGHT MAIN BUS WOULD NOT ACCEPT POWER.   ACCOMPLISHED T/S REF. FIM TASK 804, RECORDED FAULTS  FROM BPCU RIGHT GEN POWER SYS  ARE "OPEN PHASE  TRIP, MAIN BUS, OVERCURRENT TRIP & REPLACE GCU".  REPLACED RH GCU REF. AMM 24-22-02-4. ENGINE RAN IAW JRH. CHAP.6. CHECKS  SATISFACTORY. NO DEFECTS NOTED.
